It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


:angel: hi serafina, i have to agree with everyone else that the lexapro is out of your body. 15 years ago my dr. kept telling me i was depressed and prescibing anti-depressants. have taken elavil,prozac,paxil,zoloft,wellbutrin all to the same end. had to stop within weeks because of the same side effects, insomnia,constant hunger, i could go to work come home and clean my house and then come and clean your house. i finally saw a specialist and was diagnosed with GAD. since i had an anxiety disorder and not depression it explained why the drugs brought me up so much. i was already up.2 years ago i was diagnosed with post traumatic stress disease brought on my my daughter's death 8 years ago.i now have diabetes,asthma,multiple food and respiratory allergies, high blood pressure and have gone through menopause about 5 months ago. i suffer horribly with hot flashes and night sweats. one dr. says it is menopause,one says it is anxiety and the other blames it on my diabetes and high blood pressure. i have narrowed it down to menopause and anxiety because it fits. i don't know how old you are but could it be peri-menopause? if not i agree that it is probably anxiety. i have been taking klonopin when needed for anxiety and it has worked wonderfully for me. when i am bad i have to take 2 a day. within 2 weeks i can cut back to 1 at night and usually after another 2 weeks i can stop them for a while until the next round of panic attacks start. i hope i was of some help. good luck :wave:





All times are GMT -7. The time now is 05:58 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!